MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,CF,4.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,CF,4.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10108
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "air gradually leaked from the cuff during use.Therefore, the tube was replaced with a new one to complete the procedure.Neither desaturation nor injury to the patient was reported".
 
Event or Problem Description
It was reported "air gradually leaked from the cuff during use.Therefore, the tube was replaced with a new one to complete the pro cedure.Neither desaturation nor injury to the patient was reported".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 5-10108 et tube, cf,4.0 for investigation.The et tube was visu-ally examined with and without magnification.Visual examination of the returned devices re-vealed that the samples appeared typical.No defects or anomalies were observed.Functional inspection was performed on the returned device to test for proper inflation and deflation.A lab inventory syringe was filled with air and attached to the pilot balloon.Upon injection of air, the balloon cuff was unable to stay inflated.The device was submerged underwater in order to test for leaks.Upon inflation, the device leaked from a small hole in the balloon cuff.Device history record investigation did not show issues related to complaint.The ifu for this product, was reviewed as a part of this complaint investigation.The ifu states, "the tracheal tube cuff inflation system, including the valve, should be checked prior to intubation.If a malfunction is detected in any part of the system, the tube should not be used." "care should be taken to avoid damaging the thin-walled cuffs during intubation.If cuff is damaged, the tube should not be used." the ifu also states, "cuff pressure should be monitored routinely to assure that an adequate tracheal seal is maintained and that the cuff has not become over-inflated.The tracheal tube cuff should be slowly inflated with the minimum amount of air required to provide an effective tracheal seal.Do not inflate with a measured volume of air or by "feel" of pressure in the syringe since little resistance should be felt during inflation.The reported complaint of "leak - device leak - cuff" was confirmed based upon the sample received.The sample was found to have a small hole in the balloon cuff which prevented it from being able to stay inflated.All et tubes are 100% inspected for inflation and deflation at the time of manufacturing.It is unlikely that this type of damage was present at the time of manufacturing.Therefore, based upon the damage observed, unintentional user error caused or contributed to this event.

Brand Name
ET TUBE,CF,4.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24054166
Report Number3003898360-2026-00021
Device Sequence Number9465759
Product Code BTR
UDI-Device Identifier04026704396740
UDI-Public(01)04026704396740(11)240223(17)290221(10)73B2400784(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5-10108
Device Lot Number73B2400784
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown